Volume 22, Number 4, October-December 2016
Special Issue in honor of Jean-Michel Coron for his 60th birthday
|Page(s)||921 - 938|
|Published online||05 August 2016|
Ensemble controllability by Lie algebraic methods
1 International School for Advanced Studies (SISSA), v. Bonomea, 265, 34136 Trieste, Italy
2 Steklov Mathematical Institute, Russian Acad. Sciences, Moscow, Russia
3 University of Illinois at Urbana-Champaign 1409 W. Green Str., Urbana IL 61801, USA
4 University of Florence, DiMaI, v. delle Pandette 9, 50127 Firenze, Italy
Received: 6 June 2016
Accepted: 7 June 2016
We study possibilities to control an ensemble (a parameterized family) of nonlinear control systems by a single parameter-independent control. Proceeding by Lie algebraic methods we establish genericity of exact controllability property for finite ensembles, prove sufficient approximate controllability condition for a model problem in R3, and provide a variant of Rashevsky−Chow theorem for approximate controllability of control-linear ensembles.
Mathematics Subject Classification: 93C15 / 93B05 / 93B27
Key words: Infinite-dimensional control systems / ensemble controllability / Lie algebraic methods
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.